A class of parabolic maximal functions

Ghada Shakkah, Ahmad Al-Salman

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we prove Lp estimates of a class of parabolic maximal functions provided that their kernels are in Lq . Using the obtained estimates, we prove the boundedness of the maximal functions under very weak conditions on the kernel. In particular, we prove the Lp -boundedness of our maximal functions when their kernels are in Llog L1/2 (Sn-1 ) or in the block space Bq 0,?1/2(Sn?1 ), q>1.

Original languageEnglish
Pages (from-to)1-31
Number of pages31
JournalCommunications in Mathematical Analysis
Volume19
Issue number2
Publication statusPublished - 2016

Fingerprint

Maximal Function
kernel
Boundedness
Lp Estimates
Estimate
Class

Keywords

  • Block space.
  • Maximal functions
  • Oscillatory integrals
  • Parabolic maximal functions
  • Singular integrals

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

A class of parabolic maximal functions. / Shakkah, Ghada; Al-Salman, Ahmad.

In: Communications in Mathematical Analysis, Vol. 19, No. 2, 2016, p. 1-31.

Research output: Contribution to journalArticle

@article{962c90e9ecbc4edaa4fcf62efe22699d,
title = "A class of parabolic maximal functions",
abstract = "In this paper, we prove Lp estimates of a class of parabolic maximal functions provided that their kernels are in Lq . Using the obtained estimates, we prove the boundedness of the maximal functions under very weak conditions on the kernel. In particular, we prove the Lp -boundedness of our maximal functions when their kernels are in Llog L1/2 (Sn-1 ) or in the block space Bq 0,?1/2(Sn?1 ), q>1.",
keywords = "Block space., Maximal functions, Oscillatory integrals, Parabolic maximal functions, Singular integrals",
author = "Ghada Shakkah and Ahmad Al-Salman",
year = "2016",
language = "English",
volume = "19",
pages = "1--31",
journal = "Communications in Mathematical Analysis",
issn = "1938-9787",
publisher = "Mathematical Research Publishers",
number = "2",

}

TY - JOUR

T1 - A class of parabolic maximal functions

AU - Shakkah, Ghada

AU - Al-Salman, Ahmad

PY - 2016

Y1 - 2016

N2 - In this paper, we prove Lp estimates of a class of parabolic maximal functions provided that their kernels are in Lq . Using the obtained estimates, we prove the boundedness of the maximal functions under very weak conditions on the kernel. In particular, we prove the Lp -boundedness of our maximal functions when their kernels are in Llog L1/2 (Sn-1 ) or in the block space Bq 0,?1/2(Sn?1 ), q>1.

AB - In this paper, we prove Lp estimates of a class of parabolic maximal functions provided that their kernels are in Lq . Using the obtained estimates, we prove the boundedness of the maximal functions under very weak conditions on the kernel. In particular, we prove the Lp -boundedness of our maximal functions when their kernels are in Llog L1/2 (Sn-1 ) or in the block space Bq 0,?1/2(Sn?1 ), q>1.

KW - Block space.

KW - Maximal functions

KW - Oscillatory integrals

KW - Parabolic maximal functions

KW - Singular integrals

UR - http://www.scopus.com/inward/record.url?scp=84978808810&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84978808810&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84978808810

VL - 19

SP - 1

EP - 31

JO - Communications in Mathematical Analysis

JF - Communications in Mathematical Analysis

SN - 1938-9787

IS - 2

ER -